# SDR N3XR2014091100005

- Difficulty date: July 31, 2014
- Submitted: September 11, 2014
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N116ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844150
- Aircraft time: 73 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg Downlock
- Part time: 73 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEFT LANDING GEAR LIGHT WAS BLINKING ON AND OFF CONSTANTLY.     INSPECTED THE LANDING GEAR SYS AND FOUND THE LT DOWNLOCK SWITCH HAD A WIRE BROKEN TO IT.  REPAIRED THE BROKEN WIRE TO SWITCH.  PERFORMED AN OPS CHECK OF GEAR LIGHT FLASHING ON AND OFF.  LIGHT IS STEADY.  NO FLASHING.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
